# SDR DALA2019120907164

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 51,490 hours, 26,711 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI BRAKE CHECK 5.14.2 TRANSISTOR TO NORMAL / GREEN BRAKE TOOK APROX 6 SECONDS FOR BRAKE GAGE ON PANELNTO DROP TO ZERO. ALL OTHER BEHAVIOR NORMAL. PERFORMED BITE TEST OF BSCU ALL CKD GOOD NO DEFECT NOTED AT THIS TIME SYS OPS AS NORM NO 3 DAY REPETITIVE HISTORY OK FOR SVC PER A 319 AMM 32-46-00.
